# SDR AALA201909069022

- Difficulty date: September 4, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 57,045 hours, 16,222 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON VERTICAL STABILIZER TIP UPPER AND LOWER SPLICE STRAPS. REPLACED SPLICE STRAPS PER SRM 51-40-02-0G.
